# SDR SWAA2021090300472

- Difficulty date: July 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 621PB
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621PB HAS ELONGATED HOLE (MARKED) ; / FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4A(6).REMOVED DAMAGE; TAPER SANDED; AND CLEANED REPAIR AREAS IAW SRM 51-70-05-2R-8 PARA A-D WITH NO CONTAMINATION NOTED.; [04] VERIFIED STEPS 1-3; [05] BAGAN PLY FABRICATION USING BMS 5-129 GR5 LOT #1461506-1;BMS8-79 STY 1581 LOT#1462650-1 AND BMS8-79 STY 120 LOT#1462652-1; IAW SRM 51-70-05-2R-8 PARA 4.E.COMPLETED PLY FABRICATION OF ALL (7EA) AREAS USING BMS 8-79 ST 120 LOT# 1462652-1; BMS 8-79 ST 1581 LOT# 1462650-1; AND ADHESIVE FILM BMS 5-129 TY 2 GR 5 LOT# 1461506-1; AND INSTALLED REPAIR PLIES IAW SRM 51-70-05-2R-8 PARA 4E. COMPACTED REPAIR PLIES USING COMPACTION BAGGING METHOD IAW SRM 51-70-05-2R-0 PARA 4.K(5)(E).; [07] REMOVED COMPACTION BAG; VACUUM BAGGED PANEL; CHECKED FOR LEAKS; CURED REPAIR PLIES USING HEATCON HOTBONDER ID:NCX000526 S/N:120512216; UNBAGGED; LIGHTLY SANDED; AND CLEANED IAW SRM 51-70-05-2R-8 PAR 4F;G;I;J.; [08] VERIFIED ACCOMPLISHMENT OF REPAIR STEPS IN STEPS 5;6 AND 7 PER SRM CURED FOIL USING HEATCON HOTBONDER ID:IS000678 S/N:12071586; COMPLETED SRM REPAIRS 51-70-05-2R-8 AND 51-70-14-2R-3.
